I suggest going back to you physician or seeing another dermatologist who specializes in the fine details of botox injections, which require meticulous placement to fix this. It is common that areas around those that were treated to get more wrinkling or become more noticeable as well. Best, Dr. Emer.
Appears some incorrect injection sites might have been used to lower the mid/lateral arched brows. Plus to little units to the 11's in my over the internet opinion...
Botox is a great injection for the 11's and forehead lines. It sounds like too much Botox was injected into the forehead or too low and now the area is depressed. It will take several weeks for the Botox to diminish and go back to normal. A skilled injector can fix this area for you. For the best cosmetic results please consult a board certified dermatologist with a great deal of experience with Botox and cosmetic facial injections.
Botox is a works to weaken muscles. It must be placed symmetrically and accurately to achieve the desired effect. Weakening the corrugator muscles which are depressors will allow the frontalis muscle to lift. If the frontalis is injected, you will not get the desired lift you want.
It appears you have some eyebrow ptosis or drop. Did you get your forehead injected too, or just glabella? Sometimes a brow lift will help with Botox for this problem or you could just wait. It also appears that you still have movement in the glabella. Not sure about the experience of the injector. Although this problem can happen with all injectors, it happens less with the more experienced injectors.
Looking at your before pictures your left eyebrow does naturally sit a little higher than your right. Your after pictures showing a drooping of your brows, which also make your eyelids look droopy. Though I don't know the details of your injections this is probably because you were given too much Botox to your forehead and now the muscle is not strong enough to lift your brows. When Botox is given properly to the Glabellar area it can cause a lifting of the eyebrows, but if too much is given to the actual forehead muscle (frontalis) then it can cause your brow to drop. Make sure you schedule a follow-up with your injector to voice your concerns. The best thing to do in this situation is give the Botox time to wear off. Best of luck to you!